A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Chemists’ Own® Children’s Cold & Allergy Mixture – 2 Years to Adult 100 mL & 200 mL

Indication

For the temporary relief of nasal and sinus congestion in colds and allergies.

Active ingredients

Each 5 mL contains:
Phenylephrine HCl 2.5 mg,
Chlorpheniramine Maleate 1.25 mg.

Chemists’ Own® Children’s Paracetamol Pain & Fever 1-5 Years Suspension
100 mL & 200 mL

Indication

Helps relieve pain and fever associated with teething, colds, flu and toothache.

Active ingredients

Each 5 mL contains: Paracetamol 120 mg.

Chemists’ Own® Children’s Paracetamol Pain & Fever 5-12 Years Suspension
100 mL & 200 mL

Indication

Helps relieve pain and fever associated with teething, colds, flu and toothache.

Active ingredients

Each 5 mL contains:
Paracetamol 240 mg.

Chemists’ Own® Children’s Natural Cough Mixture 200 mL

Indication

For temporary relief of cough due to bronchial congestion.

Active ingredients

Contains: Hedera helix equivalent 43.75 mg/mL dry leaf.

Chemists’ Own® Clozole® Broad Spectrum Antifungal Cream 20 g & 50 g

Indication

A broad spectrum antifungal for the topical treatment of fungal skin infections, including tinea, athlete’s foot, ringworm, and candidal infections such as fungally infected nappy rash.

Active ingredients

Clotrimazole 10 mg/g (1%).

Chemists’ Own® Cold & Flu Relief PE Tabs 24

Indication

Temporary relief of cold and flu symptoms.

Active ingredients

Paracetamol 500mg
Phenylephrine Hydrochloride 5mg

Chemists’ Own® Cold Sore Cream 5 g

Indication

Treatment of herpes simplex virus infections of the lips (herpes labialis).

Active ingredients

Aciclovir 50 mg/g (5% w/w).

Always read the label. Use only as directed. Your pharmacists advice is required. Your pharmacist will advise you whether this product is suitable for you or your condition.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Click here for more information on the Chemists’ Own Range